# SDR KY7A20201023001

- Difficulty date: October 23, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N542FA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC542
- Aircraft time: 30,753 hours, 51,189 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Damaged
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULDN'T LOCK UP AND RETURNED TO DEN AIRPORT.  MX CLEARED ICE AND SLUSH FROM UPLOCK ASSEMBLY.  AIRCRAFT DEPARTED AND NOSE GEAR FAILED TO LOCK UP AGAIN.  AIRCRAFT RETURNED AND THE FLIGHT WAS CANCELLED.  MX FOUND THAT THE NLG STRUT WAS NOT EXTENDING FULLY DUE TO DAMAGED SEALS INSIDE THE STRUT.  THE NOSE LANDING GEAR STRUT WAS RESEALED, IAW SA227 MM CH 32-20-00, PERFORMED GEAR SWING AND NO DEFECTS NOTED.
